MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB; STAPLE, BIOABSORBABLE

COOPERSURGICAL, INC. INSORB; STAPLE, BIOABSORBABLE
Model Number 2030
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: foreign: south africa, device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a caesarean section delivery on (b)(6) 2024 in which the insorb staples were used.Patient was checked eight hours post-op and found to be fine with no bleeding.Patient was mobilized at ten hours post-op and the entire wound opened up as if there was nothing holding the wound closed at all.Doctor had to close the wound again with vicryl suture and there was no staples holding the wound together.No additional information available.2030 insorb (b)(4).
 
Additional Manufacturer Narrative
Updated: b4, d4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured by csi on 10/22/2024.Manufacturing record review: dhr-619049893 was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions where the staplers erupted after surgery.However, there have been cases were wound separation is reported.Product receipt: the complaint product was not available at the time of this investigation.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: no definitive root cause for this issue could be reliably determined.The ifu makes reference to the normal absorption time of the stapler as 10-12 weeks for one-half of its original mass, it also mentions the necessity of deep supporting sutures to ensure closure integrity and recommendations to minimize superficial or external staple placements.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
INSORB
Common Device Name
STAPLE, BIOABSORBABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21265426
Report Number1216677-2025-00005
Device Sequence Number11831137
Product Code GDW
UDI-Device Identifier00867516000104
UDI-Public(01)00867516000104(10)619049893(17)260830
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2026
Device Model Number2030
Device Catalogue Number2030
Device Lot Number619049893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale